# SDR YENA2021112400785

- Difficulty date: November 23, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N318JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 364
- Aircraft time: 30,446 hours, 20,170 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Dirty
- Location: R2
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1294, MCO-HPN. R2 DOOR WILL NOT DISARM; CLEANED GIRT ON HOLDS AND REMOVED DEBRIS R2 DOOR CHECKED SERVAL TIMES AND CHECKS GOOD
